# SDR SWAA2021102832593

- Difficulty date: October 21, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 31,752 hours, 14,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIGNS ABOVE EXITS INOP / REMOVED AND REPLACED BATTERY PACK AND OPS CHECKED PER AMM 33-51-06
